# SDR AALA202001221027

- Difficulty date: January 11, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 18,826 hours, 7,273 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA FLOOR BEAM UPPER "T" CAP AT BS 947 AND RBL 51. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-5.
